# SDR SWAA000002338

- Difficulty date: July 18, 2020
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N554WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30746
- Aircraft time: 60,412 hours, 34,119 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Lvps
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MLG FWD TRUNION LOWER OB FITTING; OB FACE AND BORE CORRODED. / REPAIRED PER EA1-A57-3246;REF D&M ENTERPRISES A/R WORK ORDER SSR#1234
